# SDR MWEA030009

- Difficulty date: January 7, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 48,806 hours, 35,168 cycles
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Filter
- Part number: AC7031H8K2
- Condition: Defective
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT HYDRAULIC SYSTEM FLUID QUANTITY DEPLETED AND LOST PRESSURE.  REMOVED AND REPLACED AUXILIARY LINE FILTER HOUSING AND FILTERS.
